# SDR GLBA2013031200201

- Difficulty date: March 10, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,294 hours, 42,269 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 581107
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,906 hours, 11,489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

CABIN OXYGEN CONTROL PULLED DUE TO CABIN ALTITUDE EXCEEDING 10000FT AND CABIN ALTITUDE INCREASING AT 4000FT IAW MIN CREW TRIED TO RESET SYS, ADJ CABIN HEAT, RAN CHECKLIST, DEPLOYED MASKS AND DESCENDED.  AT 5000FT ALTITUDE, ACFT BEGAN TO PRESSURIZE.   OUTFLOW VALVE REMOVED.  R & R CABIN PRESSURE CONTROLLER IAW MM 21-30-07 A (A B) 21-30-00,
